# SDR IPXA10158212

- Difficulty date: January 14, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 9,918 hours, 6,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C,  AFT CARGO FLOORBOARD 152RF HAS DAMAGE ON BACK SIDE     FABRICATED FLOOR PANEL 152RF IAW EO A300-5320-16407-D APPENDIX C.
